Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Asthma, burning sensation in stomach, medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hi, I was suffering from dizziness and got whole body package done from Fortis , all the tests were normal , only uric acid was 7.9 and tryglyceride was a little high , now from last few days
Doctor :   ok
User :   I am fiding difficult to breathe , where as my PFT was also normal..
Doctor :   ok
Doctor :   provide your age, gender, occuaption
User :   I had mild asthama and one puff of asthalene use to helo but now days even rotahaler , ceratide doesnt help and I find it heavy to breathe ..
User :   21 ,m
Doctor :   ok
User :   sorry 31 age
Doctor :   do you have cough, chest pain, fever?
User :   also lot of gas and acidity..
Doctor :   ok
Doctor :   are you on any medications
User :   no chest pain..
User :   I am taking Unani medicies from Hamdard m
Doctor :   ok
Doctor :   do you smoke?
User :   no allopathic medocies..
User :   no , i do not smoke..
Doctor :   ok
Doctor :   Are you taking asthma medications daily
User :   I feel heaviness in stomach where as ultrasound was normal..
Doctor :   ok
User :   I take one puff of ceratide once in two days as want to avoid this..
Doctor :   did you took chest x-ray during the check up
User :   yes...that was also normal..
Doctor :   ok
User :   I get lot of burbs..
Doctor :   are you taking medications for gas
User :   can it be due to some stomach problem..?
Doctor :   it is due to gastritis
User :   I am taking Unani medicined only ..
Doctor :   i suggest you to take Tab Pantodac 40mg one time a day before food for 20 days
Doctor :   iam really unaware about the unani medications
Doctor :   so better to stop it
User :   Is endoscopy necessary ?
Doctor :   if the gastritis does not respond to medications then it is necessary to take endoscopy to rule ulcers
Doctor :   so i suggest you to take this mdications for few days
User :   what could be the symptoms of ulcer..
Doctor :   and then watch for symptoms if still not better then we can think of getting endoscopy done
Doctor :   symptoms of ulcer are pain in the stomach, burning sensating in the stomach, vomiting
User :   ok but I have only gas and heaviness in breathing , no pain as of now..
User :   Pantadoc is to be taken in morning or evening ?
Doctor :   in the night
User :   ok...also want to tell you that I was taking omerapazole earlier empty stomach in the morning but did not help much.
User :   Also as I am asthamatic , hope this medice doesnt aggravate that..
Doctor :   ok
Doctor :   you can try this this is really help ful
Doctor :   avoid spicy foods, oily foods
Doctor :   take food at regular intervals
Doctor :   take bland diet for some days
Doctor :   do you consummate alcohol?
User :   what is bland diet ?
User :   alcohocal 90 ml twice or thrice a week..
Doctor :   avoid alcohol consumption
Doctor :   this will increase your gastritis
User :   also wanted to know , my LFT was normal ..still could there be any serious problem with lever which LFT doesnt read ?
Doctor :   For asthma i suggest you to see a pulmonologist
Doctor :   the inhaler needs to be taken continously to avoid the recurrenc eof the asthma
Doctor :   if you are not comfortable with this you need a change in the medications
Doctor :   which you need to take after consulting your physician
User :   I feel my asthama is not severe my breathing problem is due to stomach . I had shown to Pulmonologist in Fortis and took some medices like Deriphylin , wysolone etc..did not help much..
Doctor :   ok
Doctor :   if this is the case you can under go upper GI endoscopy
User :   ok..
Doctor :   is there any thing i can help you with
User :   In the meantime shall I keep taking the medicine prescribed by you..
Doctor :   ya continue the medications i have prescribed
User :   ok...thanks..
Doctor :   is ther any thing welsoe i can help
Doctor :   Please fill the feedback form say done.
User :   done
Doctor :   Have you filled the feedback form?
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   where is it ?
User :   ok bye..
Doctor :   i have send the feed back form
Doctor :   We have introduced a free SMS channel for our valuable users. To subscribe for Free Daily Health Tips on your mobile click WWW.WWWW.WW or SMS "HealthcareMagic"

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor